# SDR IPXA2017101922773

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 51,936 hours, 16,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Alignment
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SQUEAL COMING FROM MAIN ENTRY AREA CLIMB THRU FL230, ABATED PASSING 290.  FOUND AFT CREW ENTRY DOOR SEAL MISALIGNED IN TRACK. ALINGNED THE SEAL, NO LEAKS FOUND ON GROUND CHECK IAW MM 52-09-00.
